A 33-year-old member asked:
Disclaimer

what are the effects of a glycerin suppository?

1 doctor answer
Dr. Luis Villaplana
34 years experience Internal Medicine
None: It's an inert substance that makes your stools come out. However, if you use it in excess, like anything else in life, you will develop problems.
Answered on May 25, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
Virtually none.: Wouldn't worry. I'm assuming you mean vagina rather than mouth, or your aim is really off!
3
3 thanks
A 18-year-old male asked:
Dr. Richard Rafoth
50 years experience Gastroenterology
No: Glycerin is an inert lubricant. The real questions is why you need to use a glycerin lubricant chronically. If for easier bowel movements, there are b ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
None: That i know of. However would not use it daily, but rather figure out the reason you need one and correct the underying problem whether it be not enou ... Read More
1
1 thank
A 33-year-old member asked:
Dr. STEPHEN GIROUX
39 years experience Pharmacology
Slight discharge: Usually no appreciable side effects from glycerin suppositories. There is no medicinal ingredient- they act as a lubricant and can stimulate a bowel m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month